# SDR VNAA0003028

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 11,432 hours, 10,270 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 001B552A0000010
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE AIRCRAFT WAS STRUCK BY LIGHTNING.  THE FLIGHT CREW CONSULTED WITH MAINTENANCE CONTROL AND RETURNED TO THE FIELD AND MADE A NORMAL LANDING.  MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-51-02.  MINIMAL DAMAGE WAS FOUND ON THE LEFT ELEVATOR AND THE AIRCRAFT WAS RETURNED TO SERVICE PER DORNIER SPR 21569.
